# SDR SWIA20240621504

- Difficulty date: May 4, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF CRACKED.     (C-CHECK RO 6/19/2024)    REPLACED I/B STAND-OFF ANGLE P/N CN624-2082-201 ON R/H TRANSCOWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH M-337 AND SKY-CARD 51-900-1002-SKY.
